Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The stability problem in shape, and a Whitehead theorem in pro-homotopy

Authors: David A. Edwards and Ross Geoghegan
Journal: Trans. Amer. Math. Soc. 214 (1975), 261-277
MSC: Primary 55D99; Secondary 54C56
MathSciNet review: 0413095
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Theorem 3.1 is a Whitehead theorem in pro-homotopy for finite-dimensional pro-complexes. This is used to obtain necessary and sufficient algebraic conditions for a finite-dimensional tower of complexes to be pro-homotopy equivalent to a complex (§4) and for a finite-dimensional compact metric space to be pointed shape equivalent to an absolute neighborhood retract (§5).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55D99, 54C56

Retrieve articles in all journals with MSC: 55D99, 54C56

Additional Information

PII: S 0002-9947(1975)0413095-6
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia